7 Publications

Mark all

[7]
2020 | Preprint | IST-REx-ID: 7568   OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020, n.d.
View | Download (ext.)
 
[6]
2020 | Journal Article | IST-REx-ID: 7567   OA
Choudhary, Aruni, Siargey Kachanovich, and Mathijs Wintraecken. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, 2020. https://doi.org/10.1007/s11786-020-00461-5.
View | Files available | DOI
 
[5]
2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, Ramsay, Gert Vegter, and Mathijs Wintraecken. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry 10, no. 1 (2019): 223–256. https://doi.org/10.20382/jocg.v10i1a9.
View | Files available | DOI
 
[4]
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, Gert, and Mathijs Wintraecken. “The Extrinsic Nature of the Hausdorff Distance of Optimal Triangulations of Manifolds.” In The 31st Canadian Conference in Computational Geometry, 275–79, 2019.
View | Files available
 
[3]
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat, Jean-Daniel, André Lieutier, and Mathijs Wintraecken. “The Reach, Metric Distortion, Geodesic Convexity and the Variation of Tangent Spaces.” Journal of Applied and Computational Topology 3, no. 1–2 (2019): 29–58. https://doi.org/10.1007/s41468-019-00029-8.
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6672   OA
Boissonnat, Jean-Daniel, Mael Rouxel-Labbé, and Mathijs Wintraecken. “Anisotropic Triangulations via Discrete Riemannian Voronoi Diagrams.” SIAM Journal on Computing 48, no. 3 (2019): 1046–97. https://doi.org/10.1137/17m1152292.
View | DOI | Download (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, Herbert Edelsbrunner, Rien Van De Weygaert, Gert Vegter, Michael Kerber, Bernard Jones, and Mathijs Wintraecken. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society 465, no. 4 (2017): 4281–4310. https://doi.org/10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

7 Publications

Mark all

[7]
2020 | Preprint | IST-REx-ID: 7568   OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020, n.d.
View | Download (ext.)
 
[6]
2020 | Journal Article | IST-REx-ID: 7567   OA
Choudhary, Aruni, Siargey Kachanovich, and Mathijs Wintraecken. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, 2020. https://doi.org/10.1007/s11786-020-00461-5.
View | Files available | DOI
 
[5]
2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, Ramsay, Gert Vegter, and Mathijs Wintraecken. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry 10, no. 1 (2019): 223–256. https://doi.org/10.20382/jocg.v10i1a9.
View | Files available | DOI
 
[4]
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, Gert, and Mathijs Wintraecken. “The Extrinsic Nature of the Hausdorff Distance of Optimal Triangulations of Manifolds.” In The 31st Canadian Conference in Computational Geometry, 275–79, 2019.
View | Files available
 
[3]
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat, Jean-Daniel, André Lieutier, and Mathijs Wintraecken. “The Reach, Metric Distortion, Geodesic Convexity and the Variation of Tangent Spaces.” Journal of Applied and Computational Topology 3, no. 1–2 (2019): 29–58. https://doi.org/10.1007/s41468-019-00029-8.
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6672   OA
Boissonnat, Jean-Daniel, Mael Rouxel-Labbé, and Mathijs Wintraecken. “Anisotropic Triangulations via Discrete Riemannian Voronoi Diagrams.” SIAM Journal on Computing 48, no. 3 (2019): 1046–97. https://doi.org/10.1137/17m1152292.
View | DOI | Download (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, Herbert Edelsbrunner, Rien Van De Weygaert, Gert Vegter, Michael Kerber, Bernard Jones, and Mathijs Wintraecken. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society 465, no. 4 (2017): 4281–4310. https://doi.org/10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed